It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Re: Nyquil
Aug 22, 2007
Hi Phantom

I understand that Nyquil addiction... I was using Nyquil for a long time along with opiates and benzos. I withdrew from everything so I am not sure which withdrawal symptoms came from what. I do know that stopping the Nyquil did result in making it hard to fall asleep. (That was one of the first things to go). Not being able to fall asleep without whatever we have accustomed our bodies to having can cause problems.

My brother-in-law became addicted to an over-the-counter nasal spray for sinus issues. I know some people laugh at this, but it was a serious problem for him. His wife called the family doctor finally and simply told the receptionist he needed an appointment because he had become addicted to nasal spray. There was no surprise at all and the receptionist made the appointment. I am not sure what the doctor did to help him off of it as my brother-in-law is very closed-lipped when it comes to this issue. But I know that after three weeks, he was no longer using it. Please just call a doctor and make an appointment. tell him your concerns... that you have been using Nyquil for a few months and want to stop.

Good wishes
reach
Re: Nyquil
Sep 1, 2007
I had a girlfriend who was very addicted to Nyquil. She couldn't go to sleep unless she drank half a bottle. :( Unfortunetly I lost track of her when I moved so I don't know how her "addiction" ended up.





All times are GMT -7. The time now is 05:23 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!